# SDR AWXA9500717

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Mech
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - FLT 990 - CMH-LAS - ON CLIMB-OUT, THE DOOR ANNUNCIATOR ECAM MESSAGE APPEARED AT 6000 FEET.  AIRCRAFT RETURNED TO CMH LANDING OVERWEIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AFT CARGO DOOR HANDLE UNLATCHED.  MAINTENANCE ADJUSTED HANDLE LINKAGE PER AMM 52-31-11.  OPS CHECK GOOD.  VERTICAL SPEED WITHIN LIMITS PER AMM 05-51-11.  OVERWEIGHT INSPECTION NOT REQUIRED.  AIRCRAFT RETURNED TO SERVICE.  (M)
